# SDR CA111209003

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Stuck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL COLUMN WOULD NOT MOVE AFT MORE THAN APPROXIMATELY ONE INCH DURING THE LANDING.
